Estimation of a semiparametric recursive bivariate probit model in the presence of endogeneity

Marra, G; Radice, R; (2011) Estimation of a semiparametric recursive bivariate probit model in the presence of endogeneity. The Canadian journal of statistics = Revue canadienne de statistique, 39 (2). pp. 259-279. ISSN 0319-5724 DOI: https://doi.org/10.1002/cjs.10100

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1002/cjs.10100

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar